# SDR MWEA981107

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99115057
- Condition: Cracked
- Location: Bs 84
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - SECONDARY ATTACH ANGLES CRACKED IN RADIUS STATION 84.  MAINTENANCE STOPPED DRILLED CRACKS, REMOVED AND REPLACED INTERCOSTAL.  FABRICATED AND INSTALLED ANGLES AND DOUBLERS.  (M)
